Existence and regularity of minima for integral functionals noncoercive in the energy space
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, p. 95-130
@article{ASNSP_1997_4_25_1-2_95_0,
     author = {Boccardo, Lucio and Orsina, Luigi},
     title = {Existence and regularity of minima for integral functionals noncoercive in the energy space},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 25},
     number = {1-2},
     year = {1997},
     pages = {95-130},
     zbl = {1015.49014},
     mrnumber = {1655511},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1997_4_25_1-2_95_0}
}
Boccardo, Lucio; Orsina, Luigi. Existence and regularity of minima for integral functionals noncoercive in the energy space. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 25 (1997) no. 1-2, pp. 95-130. http://www.numdam.org/item/ASNSP_1997_4_25_1-2_95_0/

[1] A. Ambrosetti - H. Brezis - G. Cerami, Combined effects of concave and convex nonlinearities in some elliptic problems, J. Funct. Anal. 122 (1994), 519-543. | MR 1276168 | Zbl 0805.35028

[2] P. Benilan - L. Boccardo - T. Gallouet - R. Gariepy - M. Pierre - J.L. Vazquez, An L 1 theory of existence and uniqueness of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 22 (1995), 240-273. | Numdam | MR 1354907 | Zbl 0866.35037

[3] A. Bensoussan - L. Boccardo - F. Murat, On a nonlinear partial differential equation having natural growth terms and unbounded solution, Ann. Inst. H. Poincaré Anal. Non Linéaire 5 (1988), 347-364. | Numdam | MR 963104 | Zbl 0696.35042

[4] L. Boccardo - F. Murat - J.-P. Puel, Existence of bounded solutions for nonlinear elliptic unilateral problems, Ann. Mat. Pura Appl. 152 (1988), 183-196. | MR 980979 | Zbl 0687.35042

[5] L. Boccardo - F. Murat - J.-P. Puel, L∞ estimate for some nonlinear elliptic partial differential equations and application to an existence result, SIAM J. Math. Anal. 23 (1992), 326-333. | Zbl 0785.35033

[6] L. Boccardo - A. Dall'Aglio - L. Orsina, Existence and Regularity Results for some Elliptic Equations with Degenerate Coercivity, special issue in honor of Calogero Vinti, Atti Sem. Mat. Fis. Univ. Modena, to appear. | MR 1645710 | Zbl 0911.35049

[7] L. Boccardo - D. Giachetti, Ls regularity of solutions of some nonlinear elliptic problems, preprint.

[8] L. Boccardo - L. Orsina, Semilinear elliptic equations in Ls, Houston J. Math. 20 (1994), 99-114. | Zbl 0803.35047

[9] B. Dacorogna, "Direct methods in the calculus of variations", Applied Mathematical Sciences78, Springer-Verlag, Berlin- New York, 1989. | MR 990890 | Zbl 0703.49001

[10] E. De Giorgi, "Teoremi di Semicontinuità nel Calcolo delle Variazioni", Lecture notes, Istituto Nazionale di Alta Matematica, Roma, 1968.

[11] E. De Giorgi, Sulla differenziabilità e l'analiticità delle estremali degli integrali multipli regolari, Mem. Accad. Sci. Torino. Cl. Sci. Fis. Mat. Nat. 3 (1957), 25-43. | MR 93649 | Zbl 0084.31901

[12] M. Giaquinta, "Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems", Annals of Mathematics Studies 105, Princeton University Press, Princeton, NJ, 1983. | MR 717034 | Zbl 0516.49003

[13] M. Giaquinta - E. Giusti, On the regularity of the minima of variational integrals, Acta Math. 148 (1982), 31-46. | MR 666107 | Zbl 0494.49031

[14] O Ladyženskaya - N. Ural'Ceva, "Linear and Quasilinear Elliptic Equations ", Academic Press, New York, 1968. | MR 244627 | Zbl 0164.13002

[15] J. Leray - J.-L. Lions, Quelques résultats de Višik sur les problèmes elliptiques semi-linéaires par les méthodes de Minty et Browder, Bull. Soc. Math. France 93 (1965), 97-107. | Numdam | MR 194733 | Zbl 0132.10502

[16] A. Porretta, Uniqueness and Homogenization for a Class of Noncoercive Operators in Divergence form, Special Issue in Honor of Calogero Vinti, Atti Sem. Mat. Fis. Univ. Modena, to appear. | MR 1645762 | Zbl 0914.35049

[17] G. Stampacchia, Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus, Ann. Inst. Fourier (Grenoble) 15 (1965), 189-258. | Numdam | MR 192177 | Zbl 0151.15401